# SDR AALA20111111TUL01

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 4,772 hours, 1,805 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2050AC07
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DCA -  CREW REPORTED LEFT INERTIAL REFERENCE SYSTEM FAULT LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT LANDED DCA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
